Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    9
  • views
    3637

Day 25

kayycourtt

489 views

So today is day 25 for being on accutane. Now I don't really plan on doing a day by day blog just because I'm on such a low dose I don't really think I'll be seeing enough improvement each day to really talk about. However today I'm looking more other peoples experiences. I happen to be a very bad face picker. I know that it's the worst thing I can do for my face, but I find that I do it when I get stressed or overwhelmed. I've been trying to keep the picking down to a minimum on accutane just to prevent more scarring. However I do have a lot of scars from before. I don't have the ice pick scars or anything like that, I guess I have more discoloration than anything. Mine is really on the side of my face below my cheekbones to my jawline. It's horrible, they make me so self-conscious! Even when I have no active pimples my skin still looks bad because of my uneven texture and skin tone. I was just wondering if accutane has helped any of your scars or if you've seen a difference while being on accutane and if you have how long did it take? If anyone has any suggestions that I can do to help even out my skin tone without irritating it or anything I would greatly appreciate it!



1 Comment


Hello,

I saw your post and thought I'd relate my experience, hopefully it will be helpful for you :)

I was on accutane for over a year and, similarly, felt self conscious about the texture and colouration of my skin. When I spoke to my doctor she told me that my skin looked worse than it was because of the accutane. Because (as I'm sure you're aware) accutane has a drying effect this makes healing alot slower and so pigmentation and redness more prevalent). I used a Nivea creme moisturiser which definitely helped with the healing and soothing of dry skin (but if you're skin is particularly oily I'd check with your dermo). Although this helped I have to say the pigmentation drastically improved when they finally took me off accutane. However I would say that it's worth staying on the accutane until your skin is clear (I know it's frustrating and less than ideal) but a week after coming off accutane the raised and redness of your skin (along with any dryness of lips etc) simply does just dissapear!

Hope that helps a bit..

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×